Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Depersonalization causes

Premium Questions

Dr.  Ashok Kumar MD

why do I suffer fro. depersonalization/derealization all of the time? it just never goes away and it is so frustrating!!!! ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

and even feel weird seeing myself talk.. Like it's another person inside me.. Like depersonalization I ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Basheer Ahamed MD

what is dp/Dr (depersonalizatuon./derealization)?.... is there a way to treat/cure it?.... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)
Dr.     Alexander H. Sheppe MD

Age 23 Gender :Male Please answer me. Why do I feel so detached and depersonalized that I feel like my own close family are like strangers to me? It's so scary.. I'm so used to feeling connected ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Ashok Kumar MD

can perphenazine cause feelings of depersonalization? doctor put me on 2mgs 1x a day for anxiety ... with depersonalization.. feeling foggy like im in a dream feeling like im not real.. the doc thinks... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. K. V. Anand MD

to injections, and a few very minor (and unconnected) heart ailments, nothing has been shown to be the cause. ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Ashish Mittal MD

I have a disease called depersonalization disorder. I ve been stuck in it for the past year .... A friend of mine saw a psychiatrist specialized in Depersonalization, he was prescribed a combination ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr. Kathy Robinson MD

How to cure depersonalization/ derealization?? I m just now finding out about this and I been feeling and living in these symptoms for over 10 years..It s been devastating to me and my life ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.  Shoaib Khan MD

Hello My boyfriend, (now ex) has been diagnosed with dispersonalisation, I ve since found out that he s been cheating on me for the past 3/4 months with a variety of different women but always telling me he was so in love... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Maryum MD

I have a condition that has been diagnosed before as depersonalisation but I can t seem to get any help for it. I know it is hard to treat and there is no real medicine for it. It leaves my brain in a spaced out/ zombie... View answer

Answered by : Dr. Maryum ( General & Family Physician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

This is likely to be a depersonalization phenomenon. It is often caused due to anxiety and stress. Please consult a psychiatrist for further advise.

Dr. Muhammad Ali Rauf MD

it is unlikely but if you have depression problem then visit a psychiatrist for antidepressant prescription.

Dr. Sameer Mahajan MD

Vitamin b12 can cause all symptoms mentioned above but neurological complications you mentioned require really very low level of vitamin for a long duration. Low haemoglobin, low and large platelets is well known...